# SDR HEEA093481

- Difficulty date: January 29, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N278X
- Make and model: Skrsky S76A
- Aircraft serial: 760440
- Aircraft time: 7,600 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Pressure Switch
- Part number: 2376
- Part serial: 1056
- Condition: Inoperative
- Location: Rotor Servo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IB TO GRAND ISLE THE NR 1 SERVO CAUTION LIGHT ILLUMINATED.  LANDED WITHOUT INCIDENT.
